# SDR YENA2024030600360

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N794JB
- Make and model: Airbus A320-232
- Aircraft serial: 04904
- Aircraft time: 46,194 hours, 16,273 cycles
- Engine: Iae V2527EA5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: B, A

## Discrepancy

FLT#621, BOS-PBI. (AIRCRAFT DECLARED AN EMERGENCY). '#1 ENGINE, ENGINE STALL ENGINE EGT 765 - SHUT DOWN.'  (SUPPLEMENTAL INFORMATION TO FOLLOW)
